# SDR DALA13020463133

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED FR 20 AND -Y1586 APROX FWD PAX CABIN SSI 531189 L=0.450" W=0.310" D=0.001" APPROX.  REPLACED WEB LOCATED FR 20 AND -Y1586 APPROX. FWD PAX CABIN IAW SRM 51-72-11 AND DWG D5311-4390.
